# SDR RAIA00202052

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 14,130 hours, 15,114 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 31050491
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

5385-BWI- LEFT ENGINE EGT FLUCTUATING AND UNRELIABLE DURING DECENT INTO RIC. SHUT DOWN ENGINE. MAINTENANCE INSPECTED THE EGT SYSTEM, FOUND BROKEN LEADS, AND REMOVED AND REPLACED THE EGT RAKE, OPS CK OK.
